Philippe Gimenez
Philippe Gimenez
Professor of Mathematics, University of Valladolid
Verified email at
Cited by
Cited by
Saturation and Castelnuovo–Mumford regularity
I Bermejo, P Gimenez
Journal of Algebra 303 (2), 592-617, 2006
Syzygies of affine toric varieties
A Campillo, P Gimenez
Journal of Algebra 225 (1), 142-161, 2000
Minimal graded free resolutions for monomial curves defined by arithmetic sequences
P Gimenez, I Sengupta, H Srinivasan
Journal of Algebra 388, 294-310, 2013
Regularity 3 in edge ideals associated to bipartite graphs
O Fernández-Ramos, P Gimenez
Journal of Algebraic Combinatorics 39 (4), 919-937, 2014
Computing the Castelnuovo–Mumford regularity of some subschemes of PKn using quotients of monomial ideals
I Bermejo, P Gimenez
Journal of Pure and Applied Algebra 164 (1-2), 23-33, 2001
First nonlinear syzygies of ideals associated to graphs
O Fernández-Ramos, P Gimenez
Communications in Algebra 37 (6), 1921-1933, 2009
Minimal free resolutions for certain affine monomial curves
P Gimenez, I Sengupta, H Srinivasan
Commutative algebra and its connections to geometry, 87-95, 2011
On Castelnuovo-Mumford regularity of projective curves
I Bermejo, P Gimenez
Proceedings of the American Mathematical Society 128 (5), 1293-1299, 2000
Complete intersections in affine monomial curves
I Bermejo, P Gimenez, E Reyes, RH Villarreal
Bol. Soc. Mat. Mexicana (3) 11 (2), 191-203, 2005
Etude de la fibre spéciale de l'éclatement d'une variété monomiale en codimension deux
P Gimenez
Grenoble 1, 1993
Polar syzygies in characteristic zero: the monomial case
I Bermejo, P Gimenez, A Simis
Journal of Pure and Applied Algebra 213 (1), 1-21, 2009
Symbolic powers of monomial ideals and Cohen-Macaulay vertex-weighted digraphs
P Gimenez, J Martínez-Bernal, A Simis, RH Villarreal, CE Vivares
Singularities, Algebraic Geometry, Commutative Algebra, and Related Topics …, 2018
The analytic spread of the ideal of a monomial curve in projective 3-space
P Gimenez, M Morales, A Simis
Computational Algebraic Geometry, 77-90, 1993
Monomial ideals, computations and applications
AM Bigatti, P Gimenez, E Sáenz-de-Cabezón
Springer, 2013
The structure of the minimal free resolution of semigroup rings obtained by gluing
P Gimenez, H Srinivasan
Journal of Pure and Applied Algebra 223 (4), 1411-1426, 2019
A note on Gorenstein monomial curves
P Gimenez, H Srinivasan
Bulletin of the Brazilian Mathematical Society, New Series 45 (4), 671-678, 2014
On the Gauss algebra associated to a rational map Pd→ Pn
P Brumatti, P Gimenez, A Simis
Journal of Algebra 207 (2), 557-571, 1998
On complete monomial ideals
P Gimenez, A Simis, WV Vasconcelos, RH Villarreal
Journal of Commutative Algebra 8 (2), 207-226, 2016
Castelnuovo–Mumford regularity of projective monomial varieties of codimension two
I Bermejo, P Gimenez, M Morales
Journal of Symbolic Computation 41 (10), 1105-1124, 2006
The analytic spread of codimension two monomial varieties
P Giménez, M Morales, A Simis
Results in Mathematics 35 (3-4), 250-259, 1999
The system can't perform the operation now. Try again later.
Articles 1–20